Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dizziness And Blurry Vision?

Hi, I just started taking lisinopril 9 days ago. I am on Arimidex for breast cancer, 11 months, also Intenzyme Forte (proteolytic enzyme supplement, 7 mos..) I was fine until I started lisinopril. Blurry vision, dizziness. Couan you enlighten me. Thank you
Thu, 18 Apr 2019
Report Abuse
General & Family Physician 's  Response
Hello,

As per your history, it may be due to uncontrolled hypertension.

For that I would suggest you to do blood pressure monitoring and you may require tab. lisinopril dosage adjustment.

please check blood sugar level also. Take balanced diet.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ace inhibitor


Loading Online Doctors....
What Causes Dizziness And Blurry Vision?

Hello, As per your history, it may be due to uncontrolled hypertension. For that I would suggest you to do blood pressure monitoring and you may require tab. lisinopril dosage adjustment. please check blood sugar level also. Take balanced diet. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shyam B. Kale, General & Family Physician